# SDR IXXA2024080812

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 41T160631
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING REMOVAL, WEB TO CHORD STIFFENER AT FLC STA 566 ELONGATED HOLE AND CORRODED.
